# SDR CA180102008

- Difficulty date: December 9, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Aircraft time: 70,296 hours
- Engine: Cfmint CFM563C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26066724
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE BRAKE UNITS RECENTLY OVERHAULED WERE ALL FOUND IN DECEMBER WORN BEYOND LIMITS AND IN ONE CASE CAUSED BEYOND ECONOMICAL REPAIR DAMAGE TO THE ATTACHED MAIN WHEEL ASSEMBLY.  SN NR B-7362 OVH 26 MAR 2015 DATE OF INSTALL 10 JAN 2017 DATE OF FAILURE 08 DEC 2017 POSITION NR 3 WORN BEYOND LIMITS/LINING SHEDDING/INNER WHEEL HALF BER/HEAT SHIELDS DAMAGED CYCLES FROM INSTALL.  991 UNIT WILL BE BER AS A PRECAUTION NR 2 WHEEL WAS PULLED SATURDAY THE 9TH FOR VISUAL INSPECTION AND THE FOLLOWING WAS FOUND ON NR 1 & 2 SN NR B0161 OVH 12 AUG 2016 DATE OF INSTALL 10 JAN 2017 DATE OF FAILURE 09 DEC 2017 POSITION NR 2 WORN TO LIMITS/LINING BEGINNING TO SHED/4MM OF WEAR PIN STILL VISIBLE CYCLES FROM INSTALL.  991 SN NR B2158 OVH 02 JUN 2015 DATE OF INSTALL 04 FEB 2017 DATE OF FAILURE 09 DEC 2017 POSITION NR 1 WORN TO LIMITS/6MM OF WEAR PIN STILL VISIBLE CYCLES FROM INSTALL.  947 (TC NR 20180102008).
